# SDR DALA2025031001818

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N321DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55256
- Aircraft time: 3,983 hours, 1,643 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8321 - DIV - TO JFK DUE TO "BRAKE ON" MESSAGE. REPLACED RIGHT OUTBOARD BRAKE ASSEMBLY. (LP# 5243892)
